American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 141 found      Go to page: 1 2 3 4 5

[61] Ding-Xuan Zhou. Spectra of subdivision operators. Proc. Amer. Math. Soc. 129 (2001) 191-202. MR 1784023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Jingbo Xia. Joint mean oscillation and local ideals in the Toeplitz algebra. Proc. Amer. Math. Soc. 128 (2000) 2033-2042. MR 1664395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Sheldon Axler, Zeljko Cuckovic and N. V. Rao. Commutants of analytic Toeplitz operators on the Bergman space. Proc. Amer. Math. Soc. 128 (2000) 1951-1953. MR 1694299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Xu Qingxiang. Toeplitz algebras on discrete abelian quasily ordered groups. Proc. Amer. Math. Soc. 128 (2000) 1405-1408. MR 1654060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Rongwei Yang. BCL index and Fredholm tuples. Proc. Amer. Math. Soc. 127 (1999) 2385-2393. MR 1605949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Aurelian Gheondea and Raimund J. Ober. A trace formula for Hankel operators. Proc. Amer. Math. Soc. 127 (1999) 2007-2012. MR 1476131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Xu Qingxiang and Chen Xiaoman. Toeplitz $C^*$-algebras on ordered groups and their ideals of finite elements. Proc. Amer. Math. Soc. 127 (1999) 553-561. MR 1487347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Qingxiang Xu and Xiaoman Chen. A note on Toeplitz operators on discrete groups. Proc. Amer. Math. Soc. 126 (1998) 3625-3631. MR 1469443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Sriwulan Adji, Iain Raeburn and Anton Ströh. An index theorem for Toeplitz operators on totally ordered groups. Proc. Amer. Math. Soc. 126 (1998) 2993-2998. MR 1473651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Paul S. Muhly and Jingbo Xia. Commutator ideals and semicommutator ideals of Toeplitz operators associated with flows II. Proc. Amer. Math. Soc. 125 (1997) 3313-3319. MR 1402876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Vasile Lauric. Operators $\alpha$-commuting with a compact operator. Proc. Amer. Math. Soc. 125 (1997) 2379-2384. MR 1402869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Camil Muscalu. Radial limit of lacunary Fourier series with coefficients in non-commutative symmetric spaces . Proc. Amer. Math. Soc. 125 (1997) 541-546. MR 1363434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Sunhua Sun and Dechao Zheng. Toeplitz operators on the polydisk. Proc. Amer. Math. Soc. 124 (1996) 3351-3356. MR 1328380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Gholamreza Akbari Estahbanati. On the spectral character of Toeplitz operators on planar regions. Proc. Amer. Math. Soc. 124 (1996) 2737-2744. MR 1326992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Srdjan Petrovic. Some remarks on the operator of Foias and Williams. Proc. Amer. Math. Soc. 124 (1996) 2807-2811. MR 1342040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Hari Bercovici and Adele Zucchi. Generalized interpolation in a multiply connected region. Proc. Amer. Math. Soc. 124 (1996) 2109-2113. MR 1322912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Paul R. Hurst. A model for invertible composition operators on $H^2$ . Proc. Amer. Math. Soc. 124 (1996) 1847-1856. MR 1307532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] José Barría. On Hankel operators not in the Toeplitz algebra. Proc. Amer. Math. Soc. 124 (1996) 1507-1511. MR 1301007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Kun yu Guo. A problem on products of Toeplitz operators. Proc. Amer. Math. Soc. 124 (1996) 869-871. MR 1307521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Richard Rochberg. A Kronecker theorem for higher order Hankel forms . Proc. Amer. Math. Soc. 123 (1995) 3113-3118. MR 1277130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Xinhui Jiang. On Fredholm operators in quarter-plane Toeplitz algebras . Proc. Amer. Math. Soc. 123 (1995) 2823-2830. MR 1264816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Milutin R. Dostonic. An estimation of singular values of convolution operators . Proc. Amer. Math. Soc. 123 (1995) 1399-1409. MR 1246522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Janusz Wysoczański. Hecke algebra on homogeneous trees and relations with Toeplitz and Hankel operators . Proc. Amer. Math. Soc. 122 (1994) 1203-1210. MR 1213871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Sriwulan Adji, Marcelo Laca, May Nilsen and Iain Raeburn. Crossed products by semigroups of endomorphisms and the Toeplitz algebras of ordered groups . Proc. Amer. Math. Soc. 122 (1994) 1133-1141. MR 1215024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Jong-Guk Bak. H\"ormander's condition and a convolution operator generalizing Riesz potentials . Proc. Amer. Math. Soc. 120 (1994) 647-649. MR 1195475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. Friedrich. On the relation between positive definite functions and generalized Toeplitz kernels . Proc. Amer. Math. Soc. 120 (1994) 727-730. MR 1209422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Huiping Li. Hankel operators on the Bergman space of the unit polydisc . Proc. Amer. Math. Soc. 120 (1994) 1113-1121. MR 1176483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Vladimir V. Peller. Invariant subspaces of Toeplitz operators with piecewise continuous symbols . Proc. Amer. Math. Soc. 119 (1993) 171-178. MR 1145425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Huiping Li. Schatten class Hankel operators on the Bergman spaces of strongly pseudoconvex domains . Proc. Amer. Math. Soc. 119 (1993) 1211-1221. MR 1169879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] William T. Ross. The commutant of a certain compression . Proc. Amer. Math. Soc. 118 (1993) 831-837. MR 1145951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 141 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia